Alert archive / Hawaii / Flash Flood Warnings in 2013
Flash Flood Warning 60, NWS Honolulu, HI
NWS Honolulu, HI issued this flash flood warning at Nov 9, 2013, 10:52 PM HST for Honolulu County, Hawaii. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 9, 2013, 10:52 PM HST (08:52 UTC)
- Expired
- Nov 10, 2013, 1:50 AM HST
- In force
- 3 hr
- Issued by
- NWS Honolulu, HI
- Area
- Storm-based polygon
- Flood severity
- None
County Honolulu County, HI
The radar
The Molokai radar (PHMO), 100 km from the middle of the area, began a volume at 08:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 9, 11:30 PM HST | FLASH FLOOD | Niu Valley, HI | NIU VALLEY RAIN GAGE REPORTED THREE QUARTERS OF AN INCH OF RAIN IN FIFTEEN MINUTES. |
| Nov 9, 11:30 PM HST | FLASH FLOOD | Waimanalo, HI | WAIMANALO RAIN GAGE REPORTED THREE QUARTERS OF AN INCH OF RAIN IN FIFTEEN MINTUES. |
| Nov 9, 11:30 PM HST | HEAVY RAIN 0.75 | Niu Valley, HI | NIU VALLEY RAIN GAGE REPORTED THREE QUARTERS OF AN INCH OF RAIN IN FIFTEEN MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lihue, (PHLI), launched 00:00Z, 8.9 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1370 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 575 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
121 WGHW50 PHFO 100852 FFWHFO HIC003-101150- /O.NEW.PHFO.FF.W.0060.131110T0852Z-131110T1150Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE HONOLULU HI 1052 PM HST SAT NOV 9 2013 THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A * FLASH FLOOD WARNING FOR... THE ISLAND OF OAHU IN HONOLULU COUNTY * UNTIL 150 AM HST * AT 1042 PM HST...HEAVY RAIN ARE FALLING OVER OAHU WITH MULTIPLE RAIN GAGES AND RADAR DATA REPORTED RAIN RATE NEAR 2 INCHES PER HOUR. THE WAIAKEAKUA STREAM IN THE UPPER MANOA IS NEAR THE FLOOD STAGE ACCORDING TO THE RIVER STAGE. THE HEAVY RAINS ARE NEARLY STATIONARY. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HALEIWA...KAHUKU...KANEOHE...HONOLULU AND MILILANI. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW. DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT. TURN AROUND...DON/T DROWN. && THIS FLASH FLOOD WARNING REPLACES THE FLOOD ADVISORY THAT WAS IN EFFECT FOR THE ISLAND OF OAHU IN HONOLULU COUNTY. THIS FLASH FLOOD WARNING REPLACES THE PRE-EXISTING WARNING THAT WAS IN EFFECT FOR THE ISLAND OF OAHU IN HONOLULU COUNTY. RUNOFF FROM THIS STORM MAY ALSO CAUSE ROCK AND MUDSLIDES IN STEEP TERRAIN. THIS WARNING MAY NEED TO BE EXTENDED BEYOND 145 AM HST IF FLASH FLOODING PERSISTS. LAT...LON 2160 15833 2175 15797 2124 15758 2125 15811 $$ HUI
3 follow-up statements
593 WGHW70 PHFO 100958 FFSHFO FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE HONOLULU HI 1158 PM HST SAT NOV 9 2013 HIC003-101145- /O.CON.PHFO.FF.W.0060.000000T0000Z-131110T1145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HONOLULU HI- 1158 PM HST SAT NOV 9 2013 ...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR THE ISLAND OF OAHU IN HONOLULU COUNTY UNTIL 145 AM HST... AT 1130 PM...HEAVY RAINS CONTINUED OVER OAHU...ESPECIALLY FOR THE SOUTHEASTERN PORTION. RAIN GAGES IN WAIMANALO AND NIU VALLEY RECEIVED OVER THREE QUARTERS OF AN INCH OF RAIN IN FIFTEEN MINUTES. FURTHERMORE...STREAM STAGES ALONG LOWER MANOA STREAM AS WELL AS WAIKANE STREAM STAGE WAS ABOVE FLOOD LEVEL ACCORDING TO THE RESPECTIVE GAGES. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PUNALUU... WAIKANE...WAIALUA...WAHIAWA...HONOLULU AND WAIMANALO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW. DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT. TURN AROUND...DON/T DROWN. && RUNOFF FROM THIS STORM MAY ALSO CAUSE ROCK AND MUDSLIDES IN STEEP TERRAIN. THIS WARNING MAY NEED TO BE EXTENDED BEYOND 145 AM HST IF FLASH FLOODING PERSISTS. LAT...LON 2160 15833 2175 15797 2124 15758 2125 15811 $$ HUI
981 WGHW70 PHFO 101104 FFSHFO FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE HONOLULU HI 104 AM HST SUN NOV 10 2013 HIC003-101150- /O.CON.PHFO.FF.W.0060.000000T0000Z-131110T1150Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HONOLULU HI- 104 AM HST SUN NOV 10 2013 ...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR THE ISLAND OF OAHU IN HONOLULU COUNTY UNTIL 145 AM HST... AT 1250 AM...OAHU CIVIL DEFENSE REPORTED THAT ROADWAY AT ALA MOANA NEAR PIIKOI WAS FLOODED. THE WAIKANE STREAM LEVEL WAS STILL ABOVE FLOOD STAGE ACCORDING TO THE GAGE. RADAR DATA INDICATED HEAVY RAINS CONTINUED TO MOVE ACROSS THE EASTERN PORTION OF OAHU. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PUNALUU... WAIAHOLE...KANEOHE...WAIMANALO AND HONOLULU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW. DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT. TURN AROUND...DON/T DROWN. && RUNOFF FROM THIS STORM MAY ALSO CAUSE ROCK AND MUDSLIDES IN STEEP TERRAIN. THIS WARNING MAY NEED TO BE EXTENDED BEYOND 150 AM HST IF FLASH FLOODING PERSISTS. LAT...LON 2160 15833 2175 15797 2124 15758 2125 15811 $$ HUI
584 WGHW70 PHFO 101140 FFSHFO FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE HONOLULU HI 140 AM HST SUN NOV 10 2013 HIC003-101148- /O.CAN.PHFO.FF.W.0060.000000T0000Z-131110T1150Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HONOLULU HI- 140 AM HST SUN NOV 10 2013 ...THE FLASH FLOOD WARNING IS CANCELLED FOR THE ISLAND OF OAHU IN HONOLULU COUNTY... RAIN GAGES SHOWED THAT THE HEAVY RAINS HAVE ENDED. THUS THE FLASH FLOOD WARNING IS CANCELLED. ALTHOUGH THE HEAVY RAINS HAVE SUBSIDED...RUNOFF IS STILL OCCURRING AND STREAMS WILL REMAIN HIGH FOR SEVERAL HOURS. A FLASH FLOOD WATCH FOR THE ISLANDS OF KAUAI OAHU MOLOKAI LANAI AND MAUI THROUGH 6 AM HST TODAY. LAT...LON 2160 15833 2175 15797 2124 15758 2125 15811 $$ HUI
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this flash flood warning went out at Nov 9, 8:30 PM HST, 2 hours 22 minutes earlier.
Area forecast discussion, Nov 9, 8:30 PM HST, 2 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HONOLULU HI 830 PM HST SAT NOV 9 2013 .SYNOPSIS... AN UPPER LEVEL TROUGH IS COMBINING WITH A MOIST UNSTABLE AIRMASS TO KEEP POTENTIAL FOR HEAVY RAIN AND SLIGHT CHANCES FOR THUNDERSTORMS ACROSS THE SMALLER ISLANDS THROUGH SUNDAY. A SHEAR LINE NORTH OF THE AREA WILL ALSO MOVE SOUTH THROUGH SUNDAY NIGHT...BRINGING MORE ENHANCED SHOWERS AND STRONGER NORTHEASTERLY WINDS. WINDS AND RAIN WILL DIMINISH BY MID-WEEK...ALTHOUGH WE MAY SEE AN INCREASE IN SHOWERS AGAIN LATE IN THE WEEK. && .DISCUSSION... AN UPPER LEVEL TROUGH AXIS MOVING ACROSS THE CENTRAL PORTIONS OF THE ISLAND CHAIN REMAINS ORIENTED E TO W AND SLOWLY MIGRATING SE. A STRONGER SHORTWAVE IS LOCATED AROUND 400 MILES N OF OAHU...PUSHING S AT ABOUT 20 MPH. MEANWHILE...A SHEAR LINE IS LOCATED SOME 80 MILES N OF KAUAI...WHILE A SECOND SFC BOUNDARY IS LOCATED ABOUT 380 MILES N OF KAUAI. THE AIRMASS OVER THE AREA REMAINS RATHER UNSTABLE...AND THE COMBINATION OF ALL THESE FEATURES WILL CONTINUE TO SUPPORT PLENTY OF SHOWERS FROM KAUAI TO W MAUI THROUGH THE REST OF TONIGHT. AT 8 PM HST...DATA FROM THE DOPPLER RADAR NETWORK WAS SHOWING FREQUENT SHOWERS AFFECTING CENTRAL AND WINDWARD OAHU WITH PERIODS OF HEAVY RAIN BRINGING POTENTIAL FOR FLASH FLOODING. LOCALIZED HEAVY RAIN WAS ALSO BEING OBSERVED OVER INTERIOR KAUAI...SLOWLY PUSHING S TOWARD KALAHEO AND PAKALA VILLAGE. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE SMALLER ISLANDS THROUGH 6 AM HST SUN. RAINFALL ACCUMULATIONS RANGE FROM HALF AN INCH ON THE AVERAGE TO OVER 2 INCHES WITH THE HEAVIEST SHOWERS. ADDITIONAL LOCALIZED HEAVY RAIN IS EXPECTED TONIGHT AND RESIDENTS IN AREAS PRONE TO FLOODING MUST REMAIN VIGILANT AND WELL INFORMED WITH THE LATEST WARNINGS AND ADVISORIES FROM YOUR NATIONAL WEATHER SERVICE IN HONOLULU BY MONITORING THE NOAA WEATHER RADIO AND LOCAL MEDIA OUTLETS. THE HEAVIER RAINFALL SHOULD REMAIN FOCUSED OVER WINDWARD SLOPES OF THE SMALLER ISLANDS. ALSO...SATELLITE AND RADAR ANALYSES SUGGEST ENHANCED COLD CLOUD TOPS HOVERING THE 15 TO 20 THOUSAND FEET RANGE. THEREFORE...WILL CONTINUE TO CARRY A SLIGHT CHANCE OF THUNDERSTORMS FOR ALL THE SMALLER ISLANDS AND MUCH OF THE COASTAL WATERS N OF THE ISLANDS THROUGH SUN AFTERNOON. THE SHEAR LINE N OF KAUAI WILL MOVE ACROSS THE STATE AND PROVIDE ENHANCED MOISTURE...REACHING MAUI COUNTY BY SUN AND THE BIG ISLAND BY SUN NIGHT. ENHANCED SHOWERS SHOULD LINGER AROUND THE BIG ISLAND THROUGH EARLY NEXT WEEK. MEANWHILE...MODELS DEVELOP A STRONG SFC HIGH PRESSURE SYSTEM FAR NW OF THE ISLANDS DURING THE NEXT COUPLE OF DAYS...WHICH BRINGS STRONG AND GUSTY NE WINDS BEHIND THE SHEAR LINE. PRESSURE GRADIENTS WILL BECOME TIGHT ENOUGH TO GENERATE BREEZY CONDITIONS ACROSS THE ALOHA STATE ON SUN...AND POSSIBLY THROUGH MON MORNING. FOR THE EXTENDED FORECAST...THERE IS A GENERAL CONSENSUS BETWEEN THE GFS/ECMWF/CANADIAN/NAVGEM WITH RESPECT TO THE GENERAL PATTERN... SHOWING A CUTOFF LOW DEVELOPING FAR NORTHEAST OF THE STATE AND RETROGRADING WESTWARD AS ADDITIONAL ENERGY DIGS INTO THE BACKSIDE OF THE LOW. HOWEVER...DIFFERENCES PERSIST WITH THE TIMING AND PLACEMENT OF INDIVIDUAL FEATURES...SO THE EXTENDED WILL CONTINUE TO FEATURE MORE OF A BROAD-BRUSHED PATTERN. BY MONDAY INTO TUESDAY...WINDS WILL START TO WEAKEN AS THE LOW TO OUR NORTH NORTHEAST STRENGTHENS AND SHIFTS THE RIDGE SOUTHWARD TOWARDS THE ISLANDS. A BRIEF PERIOD OF DRIER LOW-LEVEL AIR IS EXPECTED EARLY TO MID WEEK BEHIND THE SHEAR LINE. HOWEVER...BOTH THE GFS AND ECMWF SHOW A WEAK INVERTED TROUGH DEVELOPING NEAR THE STATE LATE IN THE WEEK AS A NEW UPPER LEVEL TROUGH DIGS DOWN TO OUR LATITUDE. THIS SYSTEM MAY BRING AN INCREASE IN MOISTURE FROM THE SOUTHEAST...LEADING TO ANOTHER PERIOD OF WET WEATHER LATE IN THE NEW WEEK. && .AVIATION... LOW LVL TURBULENCE IS EXPECTED EVERYWHERE TONIGHT...EXCEPT OVER THE BIG ISLAND...ALONG WITH WIDESPREAD LOW CLOUDINESS...SHOWERS...AND ISOLATED THUNDERSTORMS. ALL THIS ACTIVE WEATHER WILL BRING EXTENDED PERIODS OF MVFR CONDITIONS OVER MUCH OF THE STATE...ESPECIALLY IN WINDWARD AND MAUKA SECTIONS. THE CONDITIONS WILL BE CONCENTRATED OVER KAUAI AND OAHU...AND THEN GRADUALLY BECOME MORE PREVALENT OVER MAUI COUNTY AS THE NIGHT PROGRESSES...AND LATER OVER THE BIG ISLAND. AN AIRMET FOR MOUNTAIN OBSCURATION IS CURRENTLY IN EFFECT FOR ALL ISLANDS EXCEPT THE BIG ISLAND...AND WILL LIKELY BE REISSUED AT MIDNIGHT. && .MARINE... INCREASING TRADES ON SUN WILL BRING SMALL CRAFT ADVISORY CONDITIONS ACROSS MUCH OF THE COASTAL WATERS. TRADE WIND SPEEDS MAY APPROACH GALE FORCE OVER SOME PARTS OF THE COASTAL WATERS FROM SUN THROUGH MON. EXPECT THE TRADES TO GRADUALLY TAPER OFF MON NIGHT INTO TUE. INCREASING N AND NW SWELLS WILL PRODUCE LARGER SURF ALONG EXPOSED N FACING SHORES OF MOST ISLANDS THROUGH THIS EVENING. A LARGE... SHORT-PERIOD N/NE SWELL IS EXPECTED TO BUILD FROM TONIGHT THROUGH SUN. THIS SWELL WILL LIKELY PRODUCE SURF HEIGHTS NEAR THE HIGH SURF ADVISORY THRESHOLDS ALONG EXPOSED N AND E FACING SHORES OF THE ISLANDS FROM SUN INTO MON...AND MAY ALSO CAUSE PROBLEMS WITH SURGES IN N FACING HARBORS. ANOTHER SIGNIFICANT N SWELL ARRIVING TUE NIGHT WILL LIKELY BUILD WELL ABOVE THE HIGH SURF ADVISORY THRESHOLD ALONG N FACING SHORES ON WED. IN FACT...SURF ALONG N FACING SHORES MAY APPROACH THE HIGH SURF WARNING CRITERIA WED. && .HFO WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 6 AM HST SUNDAY FOR KAUAI-OAHU-MOLOKAI- LANAI-MAUI. HIGH SURF ADVISORY FROM MIDNIGHT TONIGHT TO 6 AM HST MONDAY FOR NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-OAHU NORTH SHORE-OAHU KOOLAU- OLOMANA-CENTRAL OAHU-MOLOKAI-MAUI WINDWARD WEST-MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-BIG ISLAND NORTH AND EAST. SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM HST SUNDAY FOR BIG ISLAND WINDWARD WATERS-BIG ISLAND LEEWARD WATERS. SMALL CRAFT ADVISORY UNTIL 6 PM HST SUNDAY FOR KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-KAUAI CHANNEL- OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS-MAALAEA BAY- PAILOLO CHANNEL-ALENUIHAHA CHANNEL-BIG ISLAND SOUTHEAST WATERS. && DISCUSSION/MARINE...REYNES AVIATION...KINEL
In the hours before
Local storm report, Nov 9, 6:21 PM HST, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
621 PM HST SAT NOV 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM FLASH FLOOD HANALEI 22.21N 159.50W
11/09/2013 KAUAI HI EMERGENCY MNGR
KAUAI CIVIL DEFENSE REPORTED KUHIO HIGHWAY AT HANALEI IS
CLOSED DUE TO FLOODING.
&&
NHUILocal storm report, Nov 9, 7:08 PM HST, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
708 PM HST SAT NOV 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM FLASH FLOOD 3 SW KAILUA 21.37N 157.77W
11/09/2013 HONOLULU HI EMERGENCY MNGR
OAHU EMERGENCY OFFICIAL REPORTED FALLING ROCK ON THE
SHOULDER OF PALI HIGHWAY KAILUA BOUND.
0530 PM FLASH FLOOD 1 NW PEARL CITY 21.41N 157.98W
11/09/2013 HONOLULU HI EMERGENCY MNGR
OAHU EMERGENCY MANAGER REPORTED MUDSLIDE AT WAIHONA
STREET/PLACE. POLICE OFFICERS MOVED BIG ROCKS OFF THE
ROADWAY AND MAINTENANCE CREW CLEANED UP MUD FROM SIDEWALK
AREA.
&&
NHUIThe office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 9, 2:06 PM HST | Areal Flood Advisory | HFO | Honolulu | 3 hr |
| Nov 9, 2:42 PM HST | Flash Flood Warning | HFO | Honolulu | 3 hr |
| Nov 9, 3:45 PM HST | High Surf Advisory | HFO | Honolulu, Kauai, Kalawao | 47 hr |
| Nov 9, 5:42 PM HST | Areal Flood Advisory | HFO | Honolulu | 3 hr |
| Nov 9, 8:05 PM HST | Flash Flood Warning | HFO | Honolulu | 3 hr |
| Nov 9, 8:35 PM HST | Areal Flood Advisory | HFO | Honolulu | 3 hr |
| Nov 9, 11:29 PM HST | Areal Flood Advisory | HFO | Kalawao | 3 hr |
| Nov 10, 12:28 AM HST | Areal Flood Advisory | HFO | Kalawao | 3 hr |
| Nov 10, 1:38 AM HST | Flash Flood Warning | HFO | Kalawao | 3 hr |
| Nov 10, 1:52 AM HST | Areal Flood Advisory | HFO | Honolulu | 6 hr |
| Nov 10, 2:05 AM HST | Flash Flood Warning | HFO | Kalawao | 3 hr |
| Nov 10, 4:16 AM HST | Areal Flood Advisory | HFO | Kalawao | 3 hr |
| Nov 10, 8:59 AM HST | Wind Advisory | HFO | Honolulu, Kauai, Kalawao | 24 hr |
Nearby
Flash Flood Warnings in Hawaii, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.